# SDR FDEA201103080914

- Difficulty date: March 8, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Misrepaired
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EVALUATION OF PREVIOS REPAIR ON NLG CONNECTION FITTINGS AT FR13A-14.  RT FOUND TO BE AS DETAILED BUT 2 LOWER FASTENERS THROUGH THE LOWER FITTING AND EXTERNAL SKIN ARE SITTING IN THE RADIUS THIS WAS CAUSING THE NUTS/ WASHERS TO NOT SIT FLUSH WITH THE FITTING.  NLG CONNECTION FITTINGS AT FR13A RT, 2 LOWER FASTENER NUTS REMOVED, RADIUS PACKER/ WASHER MFG AND NEW NUTS INSTALLED.
